# SDR UPS02438504

- Difficulty date: May 8, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT BS 1480 STR L33 BULKHEAD NR 9 HOLE FOUND TWO CRACKS AT EXTENSION FITTING.  REPAIR CARRIED OUT IAW REPAIR SCHEME HX-RS NR R53-63-34822 FOR FABRICATION OF REPAIR BUSHING AND WASHER REFER TO CWPC CONTROL SEQ TEHI 0 12 - 108 AND TEHI 0 12 - 109.
